posted Tue, 01/05/2016 - 14:20
1363
-1 Have you ever experience this ?
ad
Hello everyone .
i had a nice issue and this is the second time happened to me , i finished my cycle 21 december last year of course , but after i finished it i cant stop eat , during the cycle i pushed my self many times for eat , i already eat a lot , but after finish the cycle i woke up several time during the night eat and back to sleep , during the day i ate everything , and another stupid issue , the acne was first 5 weeks from the cycle when my test e built in my system the acne gone , but now its back , on my back and my shoulder , during my cycle was a bit on my chest , now the chest gone but back on the other parts .
and this happened with me also last cycle .
- Bookmark
- 0
- 1
Bloods brother then you know for sure. Everything you describe points to high estrogen you craving sugary foods??
I have craving for all food but not sugary . The only thing I eat with sugar dates and haver with yoghurt and honey .
Your hormones out of whack are causing all the issues. Imagine women during her period, break outs and hunger. Should be back to normal in few weeks when your body reaches homeostasis. Try some acne remedies and control your eating habits. It's good that you are keeping the kcals high but eat clean and get your estro checked. Most likely it will happen after every cycle unless you really learn to control your hormones, especially estrogen.
Can you tell me please who can control his hormones . I understood this happened from uncontrollable hormones . And need time to back again today second day in the pct I still have long journey .and I eat everything clean or not clean . I trying hard make it clean . But if I have no control on my self I'll eat my woman soon too .
RustyhookerEating her is calorie free and typically appreciated.
Might run your diet past the food guys. Dehydration also effects cravings. Piss clear?
The first piss in morning not really . But today the second day for my pct . Will see after will end and will do blood test . God help me to convince the house Doctor here to allow for me to do it . If this the problem I can solve it .
Maybe you took too much, im not saying that you did but if i go overload i break out if i go stable im fine, less is best in my opinion
About the Adex . I thought so this why I adjust it e3d not eod .as I got some joints pain .
Did you run adex as your ai???
yes i did 0,25 eod , then adjust it 0.25 e3d and work perfect with me ,
Possible estro rebound causing the acne issue... could try low dose aro til acne subsides, I'm researching now so can't really lay it out for you but next cycle you should switch from adex to aro during pct, aro kills estrogen, so you won't rebound after pct. Also clomid breaks some out..
Tanning n African black soap work for me when breakouts occur
Thanks man . I thought all from Adex water rebound . Because only happened with me with Adex . I never used aro .next cycle will try it . And I don't use aro or Adex in the pct . 40 nolvadex enough to kill the estro. Thanks for the advice .
You got it brother
X2!